I got my depo-provera shot February 17, 2015 & I have recently been having very dark spotting & today is April 1, 2015 . Today I thought my period started but it was just more dark spotting. What is going on with my body
What is going on is you have just had a pool of hormone put into your body, which is sitting in an oil-based solution, so that it is released into your body gradually, rather than all at once. This hormone is synthetic (man-made), & it takes your body time to adjust to these chemicals. Your body is trying to balance your hormones as it normally would, but Depo is deliberately causing an imbalance, so that you do not become pregnant.
To do that, it convinces your body that you are pregnant. You may get any range of hormonal symptoms, even down to back ache, which is caused by the Depo softening the ligaments in your back, to make room for a growing baby to pass through.
You should find that any bleeding/spotting will stop by the time you've had your 3rd shot (possibly before).
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Depo-Provera - this is my 2 nd depo shot I have been experencing a lot of cramping an some spotting?
Posted 19 Jan 2014 • 3 answers
Posted 23 Jun 2014 • 1 answer
Posted 17 Aug 2014 • 3 answers
Posted 12 Sep 2016 • 1 answer
Posted 24 Mar 2017 • 1 answer